# SDR UIEA2017070301097

- Difficulty date: July 1, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N718BA
- Make and model: Boeing 747-4H6
- Aircraft serial: 27042
- Aircraft time: 72,007 hours, 10,008 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 65B1521081
- Part serial: NSN
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED BRACKET, RT BODY MLG  W/W FWD BULKHEAD TORQUE BOX SUPPORT BRACKET.  REMOVED THE DAMAGED PARTS IAW SRM 51-40-02, REV 37.   INSTALLED THE NEW PARTS IAW DWG 65B15210, SH8 REV J, SRM 51-40-02, REV 37, AND DWG 65B15210 SH44, REV C.
